English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cuntz-Krieger algebras and wavelets on fractals

MPS-Authors
/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235951

Paolucci,  Anna Maria
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

paolucci_cuntz_oa_2011.pdf
(Any fulltext), 318KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Marcolli, M., & Paolucci, A. M. (2011). Cuntz-Krieger algebras and wavelets on fractals. Complex Analysis and Operator Theory, 5(1), 41-81. doi:10.1007/s11785-009-0044-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2142-C
Abstract
There is no abstract available